# SDR UIEA2020061901318

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,910 hours, 21,447 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 3513
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE.   T/S EICAS MSG FWD CABIN TEMP INOP IAW FIM 21-60, FAULT TREE 804.   REMOVED AND REPLACED MODULATING VALVE ASSY IAW AMM 21-61-07,  OPS AND LEAK CHECKED GOOD.
